# SDR CKSA97299

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND RIGHT WING STA 629.0 HAS CRACKED RIB AT STRINGER 8 LOWER RIB TO STRINGER ATTACH POINT.  REPAIRED IAW BOEING SRM 57-10-5 AND BSB 727-57-0127 FIGURE 2.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 107200.
